Zhang, Chenghui and Agarwal, Ravi and Li, Tongxing (2013) Comparison theorem for oscillation of fourth-order nonlinear retarded dynamic equations. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (22). pp. 1-11. ISSN 1417-3875
|
Text
p2201.pdf Download (132kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p2201.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:25 |
Last Modified: | 21 Mar 2015 10:25 |
URI: | http://real.mtak.hu/id/eprint/22789 |
Actions (login required)
![]() |
Edit Item |